# SDR TRAX200600464

- Difficulty date: July 5, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 10,928 hours, 9,198 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR EMERGENCY  LT TRACK LIGHT INOP.
